MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83785
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil pusher broke.A 177cm coil pusher-16 was selected for use in a coiling embolization procedure in the pelvis with 45 degrees of tortuosity.During the procedure, while pushing the second coil forward, the coil pusher broke in two pieces inside the catheter.Both pieces of the coil pusher were easily removed from the catheter.The procedure was successfully completed with another coil pusher.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the pusher wire was returned for analysis and found broken.The device was measured and the total length was noted to be out of specification, due to the broken condition of the pusher wire.No additional damages were found.
 
Event or Problem Description

Brand Name
COIL PUSHER-16
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11560054
Report Number2134265-2021-03453
Device Sequence Number11502031
Product Code KRD
UDI-Device Identifier08714729158967
UDI-Public08714729158967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2022
Device Model Number83785
Device Catalogue Number83785
Device Lot Number0025096444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date07/29/2021
Patient Sequence Number1